# SDR ASOA2018071844039

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 35,196 hours, 28,660 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Reinforcement
- Part number: 14567464604
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE REMOVED AND REPLACED A REINFORCEMENT PLATE ON THE RIGHT WING SKIN PANEL 5 DUE TO A FUEL LEAK. LEAK CHECKS WERE PERFORMED SATISFACTORILY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
